I am not sleeping at all while taking this drug unless I use a prescribed sleeping pill. The sleeping pills are limited and can only be used periodically. The days in between using the sleeping pill, I am awake the entire night! I have just started to take it 9 days ago and the effect of insomnia was immediate. Is this temporary or does it go on throughout the course?
Hello vacation. Not sleeping well, insomnia is a side effect while taking zyban. its a normal, common side effect. Since it seems that its not diminshing, you might let your doctor know. Often, a adjustment, a decrease more often than not, to the dose is done, and that solves the problem. Best to you,
The first thing is has Zyban allowed you to quit smoking? If it hasn't in 9 days you should discuss this whole thing with your doc. Zyban is the same as Wellbutrin which I take for depression and it doesn't help me to not smoke at all. In fact I think I smoke more. So the #1 thing is whether or not it has worked with smoking. The insomnia may or may not go away. I'm always tired so I like that aspect of the drug. But also what pledge said is often true. If you reduce the dose you may then be able to sleep. You need to discuss this with your doc.
I read that if you can take your second pill before 3pm and go for a 30 min walk you will sleep - so I tried this and guess what it worked for me - all I say is give it a go.
Good Luck - I love Zyban - and it loves me...
- Zyban Information for Consumers
- Zyban Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyban (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2010 • 1 answer
Updated 7 Feb 2015 • 2 answers
Updated 8 Aug 2015 • 1 answer
Updated 7 Jul 2017 • 2 answers
Updated 17 Apr 2018 • 1 answer